Tibor Jordán
Tibor Jordán
Professor of mathematics, Eötvös University, Budapest
Verified email at math.elte.hu
Title
Cited by
Cited by
Year
Connected rigidity matroids and unique realizations of graphs
B Jackson, T Jordán
Journal of Combinatorial Theory, Series B 94 (1), 1-29, 2005
4092005
Minimal edge-coverings of pairs of sets
A Frank, T Jordán
Journal of Combinatorial Theory, Series B 65 (1), 73-110, 1995
1701995
Algorithms for graph rigidity and scene analysis
AR Berg, T Jordán
European Symposium on Algorithms, 78-89, 2003
1182003
On the optimal vertex-connectivity augmentation
T Jordán
Journal of Combinatorial Theory, Series B 63 (1), 8-20, 1995
1141995
A proof of Connelly's conjecture on 3-connected circuits of the rigidity matroid
AR Berg, T Jordán
Journal of Combinatorial Theory, Series B 88 (1), 77-97, 2003
1052003
Globally linked pairs of vertices in equivalent realizations of graphs
B Jackson, T Jordán, Z Szabadka
Discrete & Computational Geometry 35 (3), 493-512, 2006
732006
Edge-connectivity augmentation with partition constraints
JO Bang-Jensen, HN Gabow, T Jordán, Z Szigeti
SIAM Journal on Discrete Mathematics 12 (2), 160-207, 1999
671999
Independence free graphs and vertex connectivity augmentation
B Jackson, T Jordán
Journal of Combinatorial Theory, Series B 94 (1), 31-77, 2005
652005
On 2-coverings and 2-packings of laminar families
J Cheriyan, T Jordán, R Ravi
European Symposium on Algorithms, 510-520, 1999
641999
Graph theoretic techniques in the analysis of uniquely localizable sensor networks
B Jackson, T Jordán
Localization Algorithms and Strategies for Wireless Sensor Networks …, 2009
412009
On rooted node-connectivity problems
J Cheriyan, T Jordán, Z Nutov
Algorithmica 30 (3), 353-375, 2001
412001
A note on the vertex-connectivity augmentation problem
T Jordán
Journal of Combinatorial Theory, Series B 71 (2), 294-301, 1997
401997
A near optimal algorithm for vertex connectivity augmentation
B Jackson, T Jordán
International Symposium on Algorithms and Computation, 313-325, 2000
382000
Generic global rigidity of body–bar frameworks
R Connelly, T Jordán, W Whiteley
Journal of Combinatorial Theory, Series B 103 (6), 689-705, 2013
372013
Operations preserving the global rigidity of graphs and frameworks in the plane
T Jordán, Z Szabadka
Computational Geometry 42 (6-7), 511-521, 2009
362009
Edge-connectivity augmentation preserving simplicity
J Bang-Jensen, T Jordán
SIAM Journal on Discrete Mathematics 11 (4), 603-623, 1998
361998
On the existence of k edge-disjoint 2-connected spanning subgraphs
T Jordán
Journal of Combinatorial Theory, Series B 95 (2), 257-262, 2005
342005
Rigid tensegrity labelings of graphs
T Jordán, A Recski, Z Szabadka
European Journal of Combinatorics 30 (8), 1887-1895, 2009
302009
A sufficient connectivity condition for generic rigidity in the plane
B Jackson, T Jordán
Discrete Applied Mathematics 157 (8), 1965-1968, 2009
302009
Two NP-complete augmentation problems
T Jordán
301997
The system can't perform the operation now. Try again later.
Articles 1–20